# SDR ASAA2018102926597

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,892 hours, 9,747 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11533
- Condition: Failed
- Location: Ram Air Door
- Part time: 41,782 hours, 12,383 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING TAXI IN. RESET WITH MASTER CAUTION. GROUNDED - YES. FOUND LT RAM DOOR ACTUATOR FAILED. REMOVED AND REPLACED LT RAM DOOR ACTUATOR IAW AMM 21-51-21. OPS CHECK AND GROUND VERIFICATION GOOD IAW AMM 21-61-00-700-806-002.
